# SDR IPXA2576351

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N375019
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DAMAGED HAS THREE DENTS.  REPAIRED IAW EO B757-5330-47031-B.
